# SDR SIMA20120414001

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,463 hours, 27,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 12018833604
- Condition: Corroded
- Location: 21 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND STRINGER 21 LEFT SPLICE BETWEEN FR13 AND FR14 CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STRINGER SPLICE IAW EO-EM-53MR-1559.  AIRCRAFT RETURNED TO SERVICE.
